# SDR HEEA065449

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: 206040156001
- Condition: Scratched
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHED ALONG LONG SEAL AREA.
